# SDR AALA20180327001

- Difficulty date: March 25, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 4,587 hours, 1,754 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: FE277001
- Condition: Low Pressure
- Location: R3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR PRESSURE LOW.  SERVICED R-3 DOOR TO PROPER PRESSURE IAW 52-20-00.
